# SDR COZA20171202121

- Difficulty date: November 28, 2017
- Submitted: December 3, 2017
- Operation: Air carrier
- Aircraft: N733KA
- Make and model: Boeing 737-86N
- Aircraft serial: 28643
- Aircraft time: 44,745 hours, 23,636 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 7229
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE START VALVE WOULD NOT OPEN FAR ENOUGH TO ALLOW FOR ENGINE START.  REPLACED START VALVE AND OPERATIONAL CHECK NORMAL.
